| Model Number |
369741 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer facility for evaluation.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformance's during manufacturing of the product.
Event or Problem Description
It was reported during use the bd vacutainer® esr blood collection tubes had under fill or low draw of a tube with blood and incorrect fill line position.The following information was provided by the initial reporter: "during use, it was found that indication scale is not clear, negative pressure capacity is different.".